Proof of the combinatorial kirillov-Reshetikhin conjecture

Research output: Contribution to journalArticle

Abstract

In this paper, we give a direct proof of the equality of certain generating function associated with tensor product multiplicities of Kirillov-Reshetikhin modules of the untwisted Yangian for each simple Lie algebra g. Together with the theorems of Nakajima and Hernandez, this gives the proof of the combinatorial version of the Kirillov-Reshetikhin conjecture, which gives tensor product multiplicities in terms of restricted fermionic summations.

Original languageEnglish (US)
Article numberrnn006
JournalInternational Mathematics Research Notices
Volume2008
Issue number1
DOIs
StatePublished - Dec 1 2008

Fingerprint

Tensor Product
Multiplicity
Simple Lie Algebra
Summation
Generating Function
Equality
Module
Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Proof of the combinatorial kirillov-Reshetikhin conjecture. / Francesco, Philippe Di; Kedem, Rinat.

In: International Mathematics Research Notices, Vol. 2008, No. 1, rnn006, 01.12.2008.

Research output: Contribution to journalArticle

@article{59aa1f2a73e243ccb65933f549a7cdd7,
title = "Proof of the combinatorial kirillov-Reshetikhin conjecture",
abstract = "In this paper, we give a direct proof of the equality of certain generating function associated with tensor product multiplicities of Kirillov-Reshetikhin modules of the untwisted Yangian for each simple Lie algebra g. Together with the theorems of Nakajima and Hernandez, this gives the proof of the combinatorial version of the Kirillov-Reshetikhin conjecture, which gives tensor product multiplicities in terms of restricted fermionic summations.",
author = "Francesco, {Philippe Di} and Rinat Kedem",
year = "2008",
month = "12",
day = "1",
doi = "10.1093/imrn/rmn006",
language = "English (US)",
volume = "2008",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - Proof of the combinatorial kirillov-Reshetikhin conjecture

AU - Francesco, Philippe Di

AU - Kedem, Rinat

PY - 2008/12/1

Y1 - 2008/12/1

N2 - In this paper, we give a direct proof of the equality of certain generating function associated with tensor product multiplicities of Kirillov-Reshetikhin modules of the untwisted Yangian for each simple Lie algebra g. Together with the theorems of Nakajima and Hernandez, this gives the proof of the combinatorial version of the Kirillov-Reshetikhin conjecture, which gives tensor product multiplicities in terms of restricted fermionic summations.

AB - In this paper, we give a direct proof of the equality of certain generating function associated with tensor product multiplicities of Kirillov-Reshetikhin modules of the untwisted Yangian for each simple Lie algebra g. Together with the theorems of Nakajima and Hernandez, this gives the proof of the combinatorial version of the Kirillov-Reshetikhin conjecture, which gives tensor product multiplicities in terms of restricted fermionic summations.

UR - http://www.scopus.com/inward/record.url?scp=44449112226&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=44449112226&partnerID=8YFLogxK

U2 - 10.1093/imrn/rmn006

DO - 10.1093/imrn/rmn006

M3 - Article

AN - SCOPUS:44449112226

VL - 2008

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 1

M1 - rnn006

ER -